# SDR SWAA2024071111397

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8929S
- Make and model: Boeing 737-8
- Aircraft serial: 42578
- Aircraft time: 7 hours, 5 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FLIGHT ATTENDANT FLASHLIGHT DOES NOT WORK<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00
